American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information   
View Article: PDF

[2] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information   
View Article: PDF

[3] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[4] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information   
View Article: PDF

[5] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Enrique Artal Bartolo, Jorge Carmona Ruber and José Ignacio Cogolludo Agustín. Effective invariants of braid monodromy. Trans. Amer. Math. Soc. 359 (2007) 165-183. MR 2247887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christina Birkenhake and Hannes Wilhelm. Humbert surfaces and the Kummer plane. Trans. Amer. Math. Soc. 355 (2003) 1819-1841. MR 1953527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anita Buckley and Marina Zompatori. Linear systems of plane curves with a composite number of base points of equal multiplicity. Trans. Amer. Math. Soc. 355 (2003) 539-549. MR 1932712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gunnar Fløystad and Mark L. Green. The information encoded in initial ideals. Trans. Amer. Math. Soc. 353 (2001) 1427-1453. MR 1806734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gunnar Fløystad. Curves on normal surfaces. Trans. Amer. Math. Soc. 352 (2000) 5485-5510. MR 1443874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ciro Ciliberto and Rick Miranda. Linear systems of plane curves with base points of equal multiplicity. Trans. Amer. Math. Soc. 352 (2000) 4037-4050. MR 1637062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Chiantini and C. Ciliberto. Towards a Halphen theory of linear series on curves. Trans. Amer. Math. Soc. 351 (1999) 2197-2212. MR 1422598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Enrico Schlesinger. A speciality theorem for Cohen-Macaulay space curves. Trans. Amer. Math. Soc. 351 (1999) 2731-2743. MR 1641111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edoardo Ballico, Giorgio Bolondi, Philippe Ellia and Rosa Maria Mirò-Roig. Curves of maximum genus in range A and stick-figures. Trans. Amer. Math. Soc. 349 (1997) 4589-4608. MR 1422888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Salvatore Giuffrida and Renato Maggioni. On the resolution of a curve lying on a smooth cubic surface in ${\bf P}\sp 3$ . Trans. Amer. Math. Soc. 331 (1992) 181-201. MR 1036002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Trygve Johnsen. The singularities of the $3$-secant curve associated to a space curve . Trans. Amer. Math. Soc. 295 (1986) 107-118. MR 831191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Abba V. Newton. Consecutive covariant configurations at a point of a space curve . Trans. Amer. Math. Soc. 36 (1934) 44-62. MR 1501734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. R. Conner. Multiple correspondences determined by the rational plane quintic curve . Trans. Amer. Math. Soc. 13 (1912) 265-278. MR 1500917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1